# SDR USAA2013103000008

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 15,334 hours, 5,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE SLIDE AT L3 DOOR WILL NOT DISARM.   MAINTENANCE R & R L3 DOOR SLIDE PROXIMITY SENSOR IAW AMM 52-71-13.  OPS CHECKED GOOD.
